# SDR CA031024002

- Difficulty date: October 23, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 17,293 hours
- Engine: Cfmint CFM565A3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overspeed
- Location: Left
- Part time: 19,143 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) WHILE CLIMBING OUT BETWEEN 10,000 AND 11,000 FT THERE WAS AN OVERSPEED ON THE LEFT ENGINE FOLLOWED BY EGT GOING OFF THE CLOCK. ENGINE SHUT DOWN AND RETURNED TO LAX. ENGINE CHANGE UNDERWAY. WILL AWAIT ENGINE REPORT WHEN RETURNED TO SHOP.
